# SDR DLM88081631

- Difficulty date: November 24, 2008
- Submitted: November 26, 2008
- Operation: Air carrier
- Aircraft: N939DL
- Make and model: Doug MD-88
- Aircraft serial: 49812
- Aircraft time: 52,113 hours, 40,192 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Heater
- Condition: Inoperative
- Location: Pitot Tube
- Component: Pitot Tube
- Component part number: 851AK
- Stage of operation: TO
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

PITOT/STALL HEAT OFF MSG ON TAKEOFF ROLL.  CAPT PITOT HEATER SHOWING ZERO CURRENT.  REJECTED TAKEOFF AT 75KTS.  REPLACED CAPTS PITOT PER M/M.  PROBE NOW DRAWS A CURRENT AND IS HOT.  PITOT LEAK CK PER MM CKS GOOD.
